RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 188, Number 7  


On continuity of geodesic frameworks of flows on surfaces
S. Kh. Aranson, E. V. Zhuzhoma, V. S. Medvedev
3
Topology of spaces of probability measures
T. O. Banakh, T. N. Radul
23
Representation varieties of the fundamental groups of non-orientable surfaces
V. V. Benyash-Krivets, V. I. Chernousov
47
Boundedness of the Hardy and the Hardy–Littlewood operators in the spaces $\operatorname {Re}H^1$ and $\mathrm {BMO}$
B. I. Golubov
93
The structure of infinitesimal symmetries of geodesic flows on a two-dimensional torus
N. V. Denisova
107
Completeness of systems of eigenfunctions for the Sturm–Liouville operator with potential depending on the spectral parameter and for one non-linear problem
P. E. Zhidkov
123
A criterion for orbital equivalence of integrable Hamiltonian systems in the vicinity of elliptic orbits. An orbital invariant in the Lagrange problem
O. E. Orel
139
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019